The equality I 2 =QI in Buchsbaum rings
Rendiconti del Seminario Matematico della Università di Padova, Volume 110 (2003), p. 25-56
@article{RSMUP_2003__110__25_0,
     author = {Goto, Shiro and Sakurai, Hideto},
     title = {The equality $I^2=QI$ in Buchsbaum rings},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {110},
     year = {2003},
     pages = {25-56},
     zbl = {1167.13302},
     mrnumber = {2033000},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_2003__110__25_0}
}
Goto, Shiro; Sakurai, Hideto. The equality $I^2=QI$ in Buchsbaum rings. Rendiconti del Seminario Matematico della Università di Padova, Volume 110 (2003) pp. 25-56. http://www.numdam.org/item/RSMUP_2003__110__25_0/

[C] N. T. Cuong, P-standard systems of parameters and p-standard ideals in local rings, Acta. Math. Vietnamica, 20 (1995), pp. 145-161. | MR 1346354 | Zbl 0987.13014

[CHV] A. Corso - C. Huneke - W. V. Vasconcelos, On the integral closure of ideals, manuscripts math., 95 (1998), pp. 331-347. | MR 1612078 | Zbl 0902.13003

[CP] A. Corso - C. Polini, Links of prime ideals and their Rees algebras, J. Alg., 178 (1995), pp. 224-238. | MR 1358263 | Zbl 0848.13015

[CPV] A. Corso - C. Polini - W. V. Vasconcelos, Links of prime ideals, Math. Proc. Camb. Phil. Soc., 115 (1994), pp. 431-436. | MR 1269930 | Zbl 0811.13003

[CST] N. T. Cuong - P. Schenzel - N. V. Trung, Verallgemeinerte CohenMacaulay-Moduln, M. Nachr., 85 (1978), pp. 57-73. | MR 517641 | Zbl 0398.13014

[G1] S. Goto, On Buchsbaum rings, J. Alg., 67 (1980), pp.272-279. | MR 602063 | Zbl 0473.13009

[G2] S. Goto, On the associated graded rings of parameter ideals in Buchsbaum rings, J. Algebra, 85 (1983), pp. 490-534. | MR 725097 | Zbl 0529.13010

[G3] S. Goto, Integral closedness of complete-intersection ideals, J. Alg., 108 (1987), pp. 151-160. | MR 887198 | Zbl 0629.13004

[GH] S. Goto - F. Hayasaka, Finite homological dimension and primes associated to integrally closed ideals II, J. Math. Kyoto Univ., 42-4 (2002), pp. 631-639. | MR 1967051 | Zbl 1041.13018

[GN] S. Goto - K. Nishida, Hilbert coefficients and Buchsbaumness of associated graded rings, J. Pure and Appl. Alg., 181 (2003), pp. 61-74. | MR 1971805 | Zbl 1089.13515

[GSa] S. Goto - H. Sakurai, The reduction exponent of socle ideals associated to parameter ideals in a Buchsbaum local ring of multiplicity two, J. Math. Soc. Japan (to appear). | MR 2092942 | Zbl 1102.13003

[GSu] S. Goto - N. Suzuki, Index of reducibility of parameter ideals in a local ring, J. Alg., 87 (1984), pp. 53-88. | MR 736769 | Zbl 0538.13003

[H] C. Huneke, The theory of d-sequences and powers of ideals, Ad. in Math., 46 (1982), pp. 249-279. | MR 683201 | Zbl 0505.13004

[HK] J. Herzog - E. Kunz (EDS.), Der kanonische Modul eines CohenMacaulay-Rings, Lecture Notes in Math., vol. 238, Springer-Verlag, Berlin, Heidelberg, New York, Tokyo, 1971. | MR 412177 | Zbl 0231.13009

[SV1] J. Stückrad - W. Vogel, Eine Verallgemeinerung der CohenMacaulay-Ringe und Anwendungen auf ein Problem der Multiplizitätstheorie, J. Math. Kyoto Univ., 13 (1973), pp. 513-528. | MR 335504 | Zbl 0275.13028

[SV2] J. Stückrad - W. Vogel, Buchsbaum rings and applications, Springer-Verlag, Berlin, New York, Tokyo, 1986. | MR 881220 | Zbl 0606.13018

[Y1] K. Yamagishi, The associated graded modules of Buchsbaum modules with respect to Y-primary ideals in the equi-I-invariant case, J. Alg., 225 (2000), pp. 1-27. | MR 1743648 | Zbl 0982.13001

[Y2] K. Yamagishi, Buchsbaumness in Rees modules associated to ideals of minimal multiplicity in the equi-I-invariant case, J. Alg., 251 (2002), pp. 213-255. | MR 1900282 | Zbl 1063.13018